# SDR SWIA202164128

- Difficulty date: November 29, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL BETWEEN STGR26L Â€“ STGR27 FS349.00 & FS364.00 HAS CORROSION ON MORE THAN ONE ELEMENT. (MARKED)   (C CHECK RO 02-03-22)   CORROSION ON INTERCOSTAL BETWEEN STGR 26L - STGR 27, FS349 & FS364 FOUND TO BE OUT OF LIMITS. REPLACED INTERCOSTAL REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, AND DWG: SH670-32050 REV J. COMPLIED WITH TASK CARD 51-900-1002-SKY. OPS CHECK GOOD AT THIS TIME. LEAK CHECK GOOD.
